# SDR CALA2012090400558

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 38,791 hours, 13,742 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 61818
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BS 952, WL 291, LBL 14 BATTERY PACK M1673 WILL NOT HOLD A CHARGE.  R & R BATTERY PACK,  EMERGENCY LIGHT OPS CHECKED GOOD IAW AMM 33-51-06.
